# SDR IPXA1M67334

- Difficulty date: June 6, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 53,485 hours, 9,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stringer
- Part number: ARB75101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, WHILE WORKING FUEL LEAKS FOUND UPPER STRINGER NR 10 CRACKED AT ACCESS PANEL 536CB RT WING.  REPAIRED RT WING STRINGER NR 10 BETWEEN XORS737-772 IAW SRM 57-00- 03, REPAIR 5, FIG 201.
